# SDR AWXA200400099

- Difficulty date: January 7, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK .375 INCH CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 727E, STR 8 LT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 727E, STR 8 LT; FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 69-35352; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 PG 3 - 5, 10 & 38.
